Isomorphisms of quasigeodesic flows, and their invariants
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 737-739
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a3,
author = {V. A. Igoshin},
title = {Isomorphisms of quasigeodesic flows, and their invariants},
journal = {Doklady Akademii Nauk},
pages = {737--739},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a3/}
}
V. A. Igoshin. Isomorphisms of quasigeodesic flows, and their invariants. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 737-739. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a3/